On superposition of simple mappings
Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 217-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_2_217_228,
author = {K. Sieklucki},
title = {On superposition of simple mappings},
journal = {Fundamenta Mathematicae},
pages = {217--228},
year = {1959},
volume = {48},
number = {2},
doi = {10.4064/fm-48-2-217-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-217-228/}
}
K. Sieklucki. On superposition of simple mappings. Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 217-228. doi: 10.4064/fm-48-2-217-228
Cité par Sources :